MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect Access Solution for FARADRIVE; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION VersaCross Connect Access Solution for FARADRIVE; Catheter, Septostomy
Model Number VXAK0041
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury

Brand Name
VersaCross Connect Access Solution for FARADRIVE
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50829552
Report Number2124215-2026-50070
Device Sequence Number8542843
Product Code DXF
UDI-Device Identifier00685447019046
UDI-Public(01)00685447019046
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0041
Device Catalogue NumberVXAK0041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown